# SDR AWXA200301226

- Difficulty date: September 22, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 57,712 hours, 36,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6546812174
- Condition: Corroded
- Location: Lav Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-17 CHECK EXFOLIATION CORROSION WAS FOUND ON RT AFT LAVATORY AFT MOUNT SUPPORT ANGLE BS 1028, RBL 18, WL 208.  MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; REMOVED AFT LAV MOUNT SUPPORT ANGLE BS 1028, RBL 18, WL 208; FABRICATED A NEW REPLACEMENT SUPPORT ANGLE; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02 PG 1, FIG 12.
